# SDR WVER201906210915

- Difficulty date: June 21, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362811
- Part serial: NONE
- Condition: Corroded
- Location: Bs 485-573
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO SIDE SEAT TRACK SEGMENT AT STRINGER 15L FS485-573.  FABRICATED NEW SEAT TRACK P/N SH690-36281-1 FROM EXTRUSION P/N N126-2075 IAW BOMBARDIER CRJ 900 SRM 53-00-49-201-002-A01.  INSTALLED SEAT TRACK IAW CRJ 900 AMM 53-00-49-400-801-A04. REF WVAC JOB 41500981, OP 235.
